Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decomposition of Riemannian manifolds


Author: H. Wu
Journal: Bull. Amer. Math. Soc. 70 (1964), 610-617
DOI: https://doi.org/10.1090/S0002-9904-1964-11212-X
MathSciNet review: 0163263
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Hellerstein, On the distribution of values of a meromorphic function and a theorem of H. S. Wilf (to appear). MR 183879
  • 2. E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Press, London, 1939. MR 197687
  • 3. H. S. Wilf, The argument of an entire function, Bull. Amer. Math. Soc. 67 (1961), 488-489. MR 131549
  • 1. H. Wu, On the deRham Decomposition Theorem, Illinois J. Math, (to appear). MR 161280
  • 2. H. Wu, Some remarks on holonomy, Illinois J. Math, (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11212-X

American Mathematical Society